# SDR SWAA960375

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AIRCRAFT HAD LIGHTNING STRIKE TO RADOME AREA.  ALL SYSTEMS FUNCTIONING NORMALLY.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  PERFORMED LIGHTNING STRIKE INSPECTION AND REPLACED RADOME PER BOEING M/M.
